American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11H55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] S. G. Dani and Arnaldo Nogueira. Continued fractions for complex numbers and values of binary quadratic forms. Trans. Amer. Math. Soc. 366 (2014) 3553-3583.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Gorodnik. Oppenheim conjecture for pairs consisting of a linear form and a quadratic form. Trans. Amer. Math. Soc. 356 (2004) 4447-4463. MR 2067128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jeffrey D. Vaaler. Small zeros of quadratic forms over number fields. II . Trans. Amer. Math. Soc. 313 (1989) 671-686. MR 940914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hans Peter Schlickewei and Wolfgang M. Schmidt. Quadratic geometry of numbers . Trans. Amer. Math. Soc. 301 (1987) 679-690. MR 882710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. G. D. Richardson. Errata: ``Relative extrema of pairs of quadratic and Hermitian forms'' [Trans.\ Amer.\ Math.\ Soc. {\bf 26} (1924), no. 4, 479--494; 1501293] . Trans. Amer. Math. Soc. 27 (1925) 600. MR 1500498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. G. D. Richardson. Relative extrema of pairs of quadratic and Hermitian forms . Trans. Amer. Math. Soc. 26 (1924) 479-494. MR 1501293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1